# SDR DALA2021051002623

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 AWR: HIDDEN DISCREPANCY: AFTER BUSHING WAS REMOVED ON NRC 00635. WEAR WAS FOUND ON FWD SPAR FITTING INBOARD LUG HOLE (UPPER LINK ATTACHMENT LOWER INBOARD HOLE) AT LH PYLON STRUT. CORRECTIVE ACTION: SUMMARY OF NRC 00884: FWD SPAR FITTING LUGS HOLE (UPPER LINK ATTACHMENT LOWER INBOARD HOLE) AT LH PYLON STRUT WERE REPAIRED PER B757-200 SRM. (1801781)
